Skip to main content
Research

Publications: Prof Alexander Sodin

Macera D, Sodin A ( 2022 ) . Anderson localisation for quasi-one-dimensional random operators . Annales Henri Poincaré
Goldsheid I, Sodin S ( 2022 ) . Lower Bounds on Anderson-Localised Eigenfunctions on a Strip . Communications in Mathematical Physics vol. 392 , ( 1 ) 125 - 144 .
GORIN V, SODIN S ( 2018 ) . The KPZ Equation and Moments of Random Matrices . Zurnal matematiceskoj fiziki analiza geometrii vol. 14 , ( 3 ) 286 - 296 .
GOLDSHEID I, SODIN A ( 2018 ) . Real eigenvalues in the non-Hermitian Anderson model . Annals of Applied Probability vol. 28 , ( 5 ) 3075 - 3093 .
Sodin S ( 2017 ) . Fluctuations of Interlacing Sequences . Zurnal matematiceskoj fiziki analiza geometrii vol. 13 , ( 4 ) 364 - 401 .
Sodin S ( 2017 ) . On the critical points of random matrix characteristic polynomials and of the Riemann ΞΎ-function . The Quarterly Journal of Mathematics vol. 69 , ( 1 ) 183 - 210 .
Peled R, Schenker J, Shamis M, SODIN A ( 2017 ) . On the Wegner orbital model . International Mathematics Research Notices
Aizenman M, Peled R, Schenker J, Shamis M, SODIN A ( 2017 ) . Matrix regularizing effects of Gaussian perturbations . Communications in Contemporary Mathematics
Jeong I-J, Sodin S ( 2016 ) . A Limit Theorem for Stochastically Decaying Partitions at the Edge . Random Matrices: Theory and Applications
Disertori M, Sodin S ( 2015 ) . Semi-Classical Analysis of Non-Self-Adjoint Transfer Matrices in Statistical Mechanics I . Annales Henri Poincaré vol. 17 , ( 2 ) 437 - 458 .
Sodin S ( 2014 ) . A Limit Theorem at the Spectral Edge for Corners of Time-Dependent Wigner Matrices . International Mathematics Research Notices vol. 2015 , ( 17 ) 7575 - 7607 .
SODIN A ( 2014 ) . Positive Temperature Versions of Two Theorems on First-Passage Percolation . Geometric Aspects of Functional Analysis
Elgart A, Shamis M, Sodin S ( 2014 ) . Localisation for non-monotone Schrödinger operators . Journal of the European Mathematical Society vol. 16 , ( 5 ) 909 - 924 .